# SDR CALA2013111492933

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 88,664 hours, 14,021 cycles
- Engine: Pwa PW4060
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Light
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT BLEED LIGHT KORRY SWITCH.  REPLACED RT P5 PANEL BLEED LIGHT WITH SPARE, NO HELP.  POSSIBLE SOCKET BAD OR PANEL R & R.  R & R RT BLEED KORRY SWITCH RT BLEED LIGHT, CHECKED GOOD.
